# SDR DJFA2006255

- Difficulty date: June 1, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N479LX
- Make and model: Beech 400A
- Aircraft serial: RK397
- Aircraft time: 1,185 hours, 1,074 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 11342701
- Condition: Burned
- Location: Evaporator
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE REAR EVAPORATOR BLOWER WAS MAKING A LOUD NOISE AND THERE WAS A STRONG SMELL / SMOKE OF SOMETHING BURNING.  MAINTENANCE REPLACED THE REAR EVAPORATOR BLOWER ASSEMBLY.  THE AIRCRAFT WAS RETURNED TO SERVICE FOLLOWING SATISFACTORY OPERATIONAL CHECKS OF THE BLOWER.
